# SDR AWXA200400322

- Difficulty date: March 24, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR WALKING BEAM AFT ATTACH LUGS (STABILIZER FITTING) WBL 115.117.  MAINTENANCE REMOVED AND REPLACED CORRODED LT MAIN LANDING GEAR WALKING BEAM STABILIZER FITTING IAW BMM 57-15-00.
